Foliazioni di Legendre su varietà almost S

Beniamino Cappelletti Montano

Bollettino dell'Unione Matematica Italiana (2007)

  • Volume: 10-A, Issue: 2, page 195-198
  • ISSN: 0392-4041

How to cite


Cappelletti Montano, Beniamino. "Foliazioni di Legendre su varietà almost S." Bollettino dell'Unione Matematica Italiana 10-A.2 (2007): 195-198. <>.

author = {Cappelletti Montano, Beniamino},
journal = {Bollettino dell'Unione Matematica Italiana},
language = {ita},
month = {8},
number = {2},
pages = {195-198},
publisher = {Unione Matematica Italiana},
title = {Foliazioni di Legendre su varietà almost S},
url = {},
volume = {10-A},
year = {2007},

AU - Cappelletti Montano, Beniamino
TI - Foliazioni di Legendre su varietà almost S
JO - Bollettino dell'Unione Matematica Italiana
DA - 2007/8//
PB - Unione Matematica Italiana
VL - 10-A
IS - 2
SP - 195
EP - 198
LA - ita
UR -
ER -


  1. BLAIR, D. E., Geometry of manifolds with structural group U(n) x O(s), J. Differential Geometry, 4 (1970), 155-167. Zbl0202.20903MR267501
  2. CAPPELLETTI MONTANO, B., Legendrian foliations on almost S-manifolds, Balkan J. Geom. Appl., 10 (2005), 11-32. Zbl1111.53024MR2235102
  3. CAPPELLETTI MONTANO, B., Bi-Legendrian connections, Ann. Polon. Math., 86 (2005), 79-95. Zbl1081.53028MR2183039DOI10.4064/ap86-1-8
  4. CAPPELLETTI MONTANO, B., Characteristic classes and Ehresmann connections for Legendrian foliations, Publ. Math. Debrecen, 70 (2007), 395-425. Zbl1127.53019MR2310658

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.